# SDR AALA202309202830

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 55,913 hours, 23,523 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Part number: UNKNOWN
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED LANYARD FOR 1L CABIN ENTRY DOOR HANGING OUT FROM BOTTOM OF THE DOOR /SLIDE AREA. MAINTENANCE FOUND THE MOORING LINE PARTIALLY UNRAVELED AND RE-STOWED THE MOORING LINE INTO THE SLIDE POUCH.
